# SDR DALA2020091903111

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2: DURING INITIAL INSPECTION FOUND CORROSION ON FRAME STA Y=1560 BETWEEN 4 RBL AND 14 RBL AT AFT CARGO COMPARTMENT.  FRAME WAS REPAIRED PER ERA 587835-14.
